Volume 17, issue 5 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Uniform hyperbolicity of the graphs of curves

Tarik Aougab

Geometry & Topology 17 (2013) 2855–2875
Bibliography
1 B H Bowditch, Uniform hyperbolicity of the curve graphs, To appear in Pacific J. Math.
2 B H Bowditch, Intersection numbers and the hyperbolicity of the curve complex, J. Reine Angew. Math. 598 (2006) 105 MR2270568
3 P Buser, Geometry and spectra of compact Riemann surfaces, Birkhäuser (2010) MR2742784
4 M T Clay, K Rafi, S Schleimer, Uniform hyperbolicity and geometric topology, In preparation
5 R Diestel, Graph theory, 173, Springer (2005) MR2159259
6 B Farb, D Margalit, A primer on mapping class groups, 49, Princeton Univ. Press (2012) MR2850125
7 S Fiorini, G Joret, D O Theis, D R Wood, Small minors in dense graphs, European J. Combin. 33 (2012) 1226 MR2904987
8 U Hamenstädt, Geometry of the complex of curves and of Teichmüller space, from: "Handbook of Teichmüller theory, Vol. I" (editor A Papadopoulos), IRMA Lect. Math. Theor. Phys. 11, Eur. Math. Soc., Zürich (2007) 447 MR2349677
9 S Hensel, P Przytycki, R Webb, Slim unicorns and uniform hyperbolicity for arc graphs and curve graphs arXiv:1301.5577
10 S P Kerckhoff, The asymptotic geometry of Teichmüller space, Topology 19 (1980) 23 MR559474
11 M Korkmaz, A Papadopoulos, On the arc and curve complex of a surface, Math. Proc. Cambridge Philos. Soc. 148 (2010) 473 MR2609303
12 B Maskit, Comparison of hyperbolic and extremal lengths, Ann. Acad. Sci. Fenn. Ser. A I Math. 10 (1985) 381 MR802500
13 H A Masur, Y N Minsky, Geometry of the complex of curves, I : Hyperbolicity, Invent. Math. 138 (1999) 103 MR1714338
14 H A Masur, Y N Minsky, Quasiconvexity in the curve complex, from: "In the tradition of Ahlfors and Bers, III" (editors W Abikoff, A Haas), Contemp. Math. 355, Amer. Math. Soc. (2004) 309 MR2145071
15 Y N Minsky, Teichmüller geodesics and ends of hyperbolic 3–manifolds, Topology 32 (1993) 625 MR1231968
16 A Papadopoulos, Introduction to Teichmüller theory, old and new, from: "Handbook of Teichmüller theory, Vol. I", IRMA Lect. Math. Theor. Phys. 11, Eur. Math. Soc., Zürich (2007) 1 MR2349667
17 R C Penner, J L Harer, Combinatorics of train tracks, 125, Princeton Univ. Press (1992) MR1144770